# SDR 9JLA201409107929

- Difficulty date: August 24, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N918DG
- Make and model: Lear 45LEAR
- Aircraft serial: 45251
- Aircraft time: 3,326 hours, 2,476 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 6627308500803
- Condition: Defective
- Location: Aoa
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RT AOA HEAT FAILED IN FLIGHT.  THE RT AOA VANE WAS FOUND TO BE DEFECTIVE & WAS REPLACED WITH NEW PN 6627308500-803.
